Some coupled fixed point results for set-valued mappings with applications
Volume 4, Issue 1, pp 111-120
Publication Date: 2017-12-17
- LAMDA-RO Laboratory, Department of Mathematics, University of Blida, Algeria.
- LMP2M Laboratory, University of Medea, Algeria.
Arslan Hojat Ansari
- Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran.
This paper deals with the study of coupled fixed point theorems for \(\varphi\)-pseudo-contractive set-valued mappings without using the mixed \(g\)-monotone property on the closed ball of partial metric spaces. Generalizations of some well-known results concerning existence and location of coupled fixed points are obtained. These coupled fixed point theorems are applied for obtaining the existence results for an elliptic system.
Coupled fixed point, partial metric space, set-valued mapping, elliptic systems
I. Addou, A. Benmeza¨ı, Boundary-value problems for the one-dimensional p-laplacian with even superlinearity,, Electron. J. Differential Equations,, 1999 (1999), 29
I. Altun, F. Sola, H. Simsek,, Generalized contractions on partial metric spaces, Topology Appl., 157 (2010), 2778–2785
H. Aydi, Some coupled fixed point results on partial metric spaces, Int. J. Math. Math. Sci., , 2011 (2011), 11
H. Aydi, M. Abbas, C. Vetro,, Partial Hausdorff metric and Nadler’s fixed point theorem on partial metric spaces,, Topology Appl.,, 159 (2012), 3234–3242.
H. Aydi, S. Hadj Amor, E. Karapınar, , Berinde-type generalized contractions on partial metric spaces, Abstr. Appl. Anal., , 2013 (2013), 1-10
S. Banach, Sur les op´erations dans les ensembles abstraits et leur application aux ´equations int´egrales, Fund. Math., 3 (1922), 133–181
I. Beg, A. R. Butt,, Coupled fixed points of set valued mappings in partially ordered metric spaces, J. Nonlinear Sci. Appl., , 3 (2010), 179–185
A. Benterki,, A local fixed point theorem for set-valued mappings on partial metric spaces, Appl. Gen. Topol., , 17 (2016), 37–49
N. Bilgili, I. M. Erhan, E. Karapınar, D. Turkoglu,, A note on ’Coupled fixed point theorems for mixed g-monotone mappings in partially ordered metric spaces, Fixed Point Theory Appl., , 2014 (2014), 1-6
A. Castro, R. Shivaji,, Multiple solutions for a Dirichlet problem with jumping nonlinearities, J. Math. Anal. Appl.,, 133 (1988), 509–528
X. Cheng, C. Zhong,, Existence of three nontrivial solutions for an elliptic system, J. Math. Anal. Appl., , 327 (2007), 1420–1430
M. Chhetri, P. Girg,, Existence and nonexistence of positive solutions for a class of superlinear semipositone systems, Nonlinear Anal., 71 (2009), . 3, 71 (2009), 4984–4996